Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have facial hair. Will facial threading increase thickness of hair?

Hello, I am a 24 years old female. I have lots of facial hair (sideburns an on cheek). Though these are very fine, but ale long, so shine in sunlight. I am planning to go for facial threading. I have done it for eyebrow and upper lip . I am concerned about the thickness of hair. Is it true that after threading thickness of facial airs increases??
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello dear,
Thanks for the query. NO you should not go for threading uless get evaluated for this HIRSUTISM problem, check Serum testosterone, DHEAS and 17 oh-progesterone levels, and if overweight reduce your weight. You may require anti androgens , so better get evaluated fast.
Hope I answered your question, Kindly reply me if you have any further queries or any comments. I will be very happy to help you.
Dr Arif
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor